Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing $p$-adic $L$-functions of totally real number fields

Author: Xavier-François Roblot
Journal: Math. Comp. 84 (2015), 831-874
MSC (2010): Primary 11R42, 11Y40
Published electronically: September 23, 2014
MathSciNet review: 3290966
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove new explicit formulas for the $p$-adic $L$-functions of totally real number fields and show how these formulas can be used to compute values and representations of $p$-adic $L$-functions.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11R42, 11Y40

Retrieve articles in all journals with MSC (2010): 11R42, 11Y40

Additional Information

Xavier-François Roblot
Affiliation: Université de Lyon, Université Lyon 1, CNRS UMR5208, Institut Camille Jordan, 43 blvd du 11 novembre 1918, 69622 Villeurbanne Cedex, France

Received by editor(s): April 23, 2012
Received by editor(s) in revised form: June 25, 2013
Published electronically: September 23, 2014
Additional Notes: The author was supported in part by the ANR AlgoL (ANR-07-BLAN-0248) and the JSPS Global COE CompView.
Article copyright: © Copyright 2014 American Mathematical Society